I have congestive heart failure, and in March of this year i received a defibrillator. For the last 3 weeks i have been having pain in my left nipple as well as it staying hard. The pain goes all through my left breast. Please help..
I am not sure that your nipple pain is related to congestive heart failure (or even your heart for that matter).
I would start with your internal medicine/pcp doctor first for an evaluation. With the information (or lack thereof) that you provided, it is difficult for me to shed any further light on your situation.
I'm sorry that you are having this pain but hope it can be sorted out by your doctor. If in the future you develop symptoms or other issues consistent with heart failure, I would be happy to try to help. But nipple pain is not associated with heart failure.
PS Though mostly seen in men, a medication called spironolactone can sometimes cause breast discomfort. If this medication was recently started, this would be a consideration.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.